Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: Information has been received from a registered nurse concerning her daughter, a 17 year old female patient, with a history of a "hive like reaction" after receiving a dose of MMR (vaccine) when she was 1 year old," who on 03-FEB-2007 was vaccinated with the first dose of GARDASIL vaccine (yeast). There was no concomitant medication. Following the vaccination, on 22-FEB-2007, the nurse reported that her daughter developed uveitis with photosensitivity and an itchy rash to her legs, arms and trunk. The nurse confirmed that the uveitis was treated with prednisolone eye drops, and the condition "improved." The nurse stated that the rash on her daughter''s legs, arms and trunk had not resolved. Additional information has been requested. This is in follow-up to report(s) previously submitted on 3/14/2007. Initial and follow up information has been received from a registered nurse(RN) and a certified physician''s assistant (PAC) , concerning the RN''s daughter, 1 17 year old female student, with a history of "hive like reaction" after receiving a dose of MMR vaccine when she as 1 year old, who on 11-JAN-2007 (reported by the mother on 03-FEB-2007) was vaccinated with the first dose of GARDASIL vaccine (yeast) ( Lot # 654885/1424F). There was no concomitant medication. The PAC indicated the patient was seen on the day of vaccination, 11-JAN-2007, for treatment of conjuntivitis and questioned possible adenovirus. The PAC reported the patient developed uveitis with photosensitivity, and an itchy rash to her legs, arms and trunk. She confirmed that the diagnosis of uveitis was made bya an optometrist who had seen her daughter. The nurse stated that the uveitis was treated with PRED-FORTE eye drops for 10 days on a tapering dose. The PAC confirmed that on 26-FEB-2007, the patient had the following diagnostic tests: complete blood count with differential, normal; erythrocyte sedimentation rate 3mm/hour; antinuclear antibodies ELISA screen, negative; and rheeumatoid factor screen, <3 IU/ml. Follow up information from the mother of the patient, indicated that "one week after discontinuing the prednisolone drops, her daughter "got photosensitive again." The mother then took her daughter toa an ophthalmologist, whom she reported was "tending toward keratitis." Keratitis was also confirmed by the PAC. The patient was again treated with prednisolone. The PAC confirmed that at the time of this report, the patient had recovered from the events (date not specified). No further information is expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166